# SDR 070111

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE LEFT ENGINE OIL PRESSURE LOW LIGHT CAME ON, OIL PRESSURE INDICATOR READING WAS 19 PSI AT 80 KNOTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE DEPARTMENT PERSONNEL DISCOVERED A LOOSE B-NUT AT THE LOW OIL PRESSURE SWITCH AND ABOUT ONE QUART OF OIL IN THE COWL.  THE B-NUT WAS TIGHTENED AND THE OIL QUANITY WAS CHECKED AND OIL ADDED AS REQUIRED.  LEAK AND OPS CHECK GOOD, THE AIRCRAFT WAS RETURNED TO SERVICE.
